# SDR QXEA2012030800224

- Difficulty date: March 8, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,207 hours, 27,389 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101910A
- Part serial: 0109
- Condition: Failed
- Location: Recirculation
- Part time: 13,085 hours, 13,647 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR NOTICED IN AFT GALLEY.   ODOR WAS TROUBLESHOT TO RECIRCULATION FAN.   R & R RECIRCULATION FAN IAW AMM 21-22-16-000-801/21-22-16-400-801.  OPS TESTED GOOD.
